Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 340715, 13 pages
http://dx.doi.org/10.1155/2015/340715
Research Article

Power Geometry and Elliptic Expansions of Solutions to the Painlevé Equations

Keldysh Institute of Applied Mathematics, Miusskaya Square 4, Moscow 125047, Russia

Received 30 January 2014; Accepted 24 June 2014

Academic Editor: Sining Zheng

Copyright © 2015 Alexander D. Bruno. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. D. Bruno, Local Methods in Nonlinear Differential Equations, Springer, Berlin, Germany, 1989, translated from Nauka, Moscow, Russia, 1979 (Russian). View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. D. Bruno, Power Geometry in Algebraic and Differential Equations, Elsevier, Amsterdam, The Netherlands, 2000, translated from Fizmatlit, Moscow, Russia, 1998 (Russian).
  3. A. D. Bruno, “Asymptotics and expansions of solutions to an ordinary differential equation,” Uspekhi Matematicheskikh Nauk, vol. 59, no. 3, pp. 31–80, 2004, translated in Russian Mathematical Surveys, vol. 59, no. 3, pp. 429–480, 2004 (Russian). View at Google Scholar
  4. A. D. Bruno and I. V. Goryuchkina, “Asymptotic expansions of solutions of the sixth Painlevé equation,” Trudy Moskovskogo Matematicheskogo Obshchestva, vol. 71, pp. 6–118, 2010, translated in Transactions of the Moscow Mathematical Society, vol. 71, pp. 1–104, 2010 (Russian). View at Google Scholar · View at MathSciNet
  5. A. D. Bruno and A. B. Batkhin, “Asymptotic solution of an algebraic equation,” Doklady Akademii Nauk, vol. 440, no. 3, pp. 295–300, 2011, translated in Doklady Mathematics, vol. 84, no. 2, pp. 634–639, 2011 (Russian). View at Google Scholar
  6. A. B. Batkhin, A. D. Bruno, and V. P. Varin, “Stability sets of multiparameter Hamiltonian systems,” Journal of Applied Mathematics and Mechanics, vol. 76, no. 1, pp. 56–92, 2012, translated from Prikladnaya Matematika i Mekhanika, vol. 76, no. 1, pp. 80–133 (Russian). View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. D. Bruno and A. V. Parusnikova, “Local expansions of solutions to the fifth Painlevé equation,” Doklady Akademii Nauk, vol. 438, no. 4, pp. 439–443, 2011, translated in Doklady Mathematics, vol. 83, no. 3, pp. 348–352, 2011 (Russian). View at Google Scholar · View at MathSciNet · View at Scopus
  8. A. D. Bruno and A. V. Parusnikova, “Expansions of solutions of the fifth Painlevé equation in a neighborhood of its nonsingular point,” Doklady Mathematics, vol. 85, no. 1, pp. 87–92, 2012, translated from Doklady Akademii Nauk, vol. 442, no. 5, pp. 583–588, 2012 (Russian). View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. A. D. Bruno, “Families of periodic solutions to the Beletsky equation,” Cosmic Research, vol. 40, no. 3, pp. 274–295, 2002. View at Publisher · View at Google Scholar · View at Scopus
  10. A. D. Bruno, “Analysis of the Euler-Poisson equations by the methods of power geometry and the normal form,” Journal of Applied Mathematics and Mechanics, vol. 71, no. 2, pp. 168–199, 2007, translated from Prikladnaya Matematika i Mekhanika, vol. 71, no. 2, pp. 192–227, 2007 (Russian). View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. A. D. Bruno and V. P. Varin, “Periodic solutions of the restricted three-body problem for a small mass ratio,” Prikladnaya Matematika i Mekhanika, vol. 71, no. 6, pp. 1034–1066, 2007, translated in Journal of Applied Mathematics and Mechanics, vol. 71, no. 6, pp. 933–960, 2007 (Russian). View at Google Scholar · View at MathSciNet · View at Scopus
  12. A. D. Bruno and V. P. Varin, “On asteroid distribution,” Astronomicheskii Vestnik, vol. 45, no. 4, pp. 334–340, 2011, translated in Solar System Research, vol. 45, no. 4, pp. 451–457, 2011 (Russian). View at Publisher · View at Google Scholar · View at Scopus
  13. A. D. Bruno and V. F. Edneral, “Algorithmic analysis of local integrability,” Doklady Akademii Nauk, vol. 424, no. 3, pp. 299–303, 2009, translated in Doklady Mathematics, vol. 79, no. 1, pp. 48–52, 2009 (Russian). View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. A. D. Bruno and T. V. Shadrina, “An axisymmetric boundary layer on a needle,” Trudy Moskovskogo Matematicheskogo Obshchestva, vol. 68, pp. 224–287, 2007, translated in Transactions of Moscow Mathematical Society, vol. 68, pp. 201–259, 2007 (Russian). View at Google Scholar · View at MathSciNet
  15. A. D. Bruno, “Power geometry in nonlinear partial differential equations,” Ukrainean Mathematical Bulletin, vol. 5, no. 1, pp. 32–45, 2008. View at Google Scholar · View at MathSciNet
  16. A. D. Bruno, “Asymptotic Solving Nonlinear Equations and Idempotent Mathematics,” Preprint of KIAM no. 56, pp. 31, Moscow, Russia, 2013, http://www.keldysh.ru/papers/2013/prep2013_56_eng.pdf.
  17. P. Boutroux, “Recherches sur les transcendantes de M. Painlevé et l'étude asymptotique des équations différentielles du second ordre,” Annales Scientifiques de l'École Normale Supérieure, vol. 30, no. 3, pp. 255–375, 1913, vol. 31, pp. 99–159, 1914. View at Google Scholar · View at MathSciNet
  18. A. D. Bruno and I. V. Goryuchkina, “Asymptotic forms of the solutions of the third Painlevé equation,” Doklady Akademiya Nauk, vol. 422, no. 6, pp. 729–732, 2008, translated in Doklady Mathematics, vol. 78, no. 2, pp. 765–768, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. D. Bruno, “Space power geometry for one ODE and P1-P4, P6,” in Painlevé Equations and Related Topics, A. D. Bruno and A. B. Batkhin, Eds., pp. 41–51, De Gruyter, Berlin, Germany, 2012. View at Google Scholar
  20. A. D. Bruno and I. V. Goryuchkina, “Asymptotic forms of so lutions to the fourth Painlevé equation,” Doklady Akademii Nauk, vol. 423, no. 4, pp. 443–448, 2008, translated in Doklady Mathematics, vol. 78, no. 3, 868–873, 2008 (Russion). View at Google Scholar
  21. A. D. Bruno and A. V. Parusnikova, “Elliptic and periodic asymptotic forms of solutions to P5,” in Painlevé Equations and Related Topics, A. D. Bruno and A. B. Batkhin, Eds., pp. 53–65, De Gruyter, Berlin, Germany, 2012. View at Google Scholar
  22. A. D. Bruno, “Power-elliptic expansions of solutions to an ODE,” Computational Mathematics and Mathematical Physics, vol. 52, no. 12, pp. 1650–1661, 2012, translated from Zurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, vol. 51, no. 12, pp. 2206–2218, 2012 (Russian). View at Google Scholar
  23. A. D. Bruno, “Regular asymptotic expansions of solutions to one ODE and P1-P5,” in Painlevé Equations and Related Topics, A. D. Bruno and A. B. Batkhin, Eds., pp. 67–82, De Gruyter, Berlin, Germany, 2012. View at Google Scholar
  24. I. V. Goryuchkina, “Three-dimensional analysis of asymptotic forms of the solutions to the sixth Painlevé equation,” Preprint of KIAM no. 56, pp. 24, Moscow, Russia, 2010, (Russian).